• Title of article

    The Lax-Mizohata theorem for nonlinear gauge invariant equations Original Research Article

  • Author/Authors

    Karen Yagdjian، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2002
  • Pages
    17
  • From page
    159
  • To page
    175
  • Keywords
    Cauchy problem , Nonlinear equations , Lax-Mizohata theorem , hyperbolicity
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    2002
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    857957